Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pregnancy terminated. Was on Vegastone. Prescribed Parimolut and hormone treatment. Want to get pregnant.

Hi doctor am 42years old and got natural pregnent last year october for first time baby.My doctor gave me Vegastone for 6weeks then he has stoped that.After 2weeks i have got bleeding when i compleated 2 1/2 months.Now i do not get consive.My doctor asked me to take Primolut and wants to give hormone treatment.My hcg level is Is it rite to take this treatment and is it chances to get pregnant?
Longing to be a mum
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The delay in conception in your case seems to be due to a hormonal imbalance. You need the hormonal treatment along with ovulation inducing medicines and ovulation studies under the guidance of an infertility specialist to help you conceive.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor